# SDR IPXA2015060289678

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 76,471 hours, 13,542 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: NRC6055508
- Part serial: 48454
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAS CRACKED CLOSURE RIB ON OTBD END.  6 INCH CRACK LOCATED IN THE RADIUS OF THE UPPER TEE CAP.  REPAIR IAW EO MD11-5750-57645.
